Practical and asymptotic stabilities for a class of delayed fractional discrete-time linear systems

Andrzej Ruszewski

Abstract

The practical and asymptotic stabilities of delayed fractional discrete-time linear systems described by the model without a time shift in the difference are addressed. The D-decomposition approach is used for stability analysis. New necessary and sufficient stability conditions are established. The conditions in terms of the location of eigenvalues of the system matrix in the complex plane are given.
Author Andrzej Ruszewski (FEE / DCEE)
Andrzej Ruszewski,,
- Department of Control Engineering and Electronics
Journal seriesBulletin of the Polish Academy of Sciences, Technical Sciences, ISSN 0239-7528, (N/A 100 pkt)
Issue year2019
Vol67
No3
Pages509-515
Publication size in sheets0.5
Keywords in Englishfractional, discrete-time, stability, time-delay
ASJC Classification1702 Artificial Intelligence; 1705 Computer Networks and Communications; 1710 Information Systems; 2200 General Engineering; 3107 Atomic and Molecular Physics, and Optics
DOIDOI:10.24425/bpasts.2019.128426
URL http://www.czasopisma.pan.pl/bpas
Internal identifierROC 19-20
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); after publication
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 26-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.293; WoS Impact Factor: 2018 = 1.277 (2) - 2018=1.256 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?